Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Loewy series of certain indecomposable modules for Frobenius subgroups


Author: Zong Zhu Lin
Journal: Trans. Amer. Math. Soc. 332 (1992), 391-409
MSC: Primary 20G05; Secondary 20G10
MathSciNet review: 1052908
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We imitate some approaches in infinite dimensional representation theory of complex semisimple Lie algebras by using the truncated category method in the categories of modules for certain Frobenius subgroups of a semisimple algebraic group over an algebraically closed field of characteristic $ p > 0$. By studying the translation functors from $ p$-singular weights to $ p$-regular weights, we obtain some results on Loewy series of certain indecomposable modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05, 20G10

Retrieve articles in all journals with MSC: 20G05, 20G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1052908-4
Article copyright: © Copyright 1992 American Mathematical Society